# SDR FDEA201509303005

- Difficulty date: September 30, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 773 hours, 17,575 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC0293512
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE LOWER ACCESS PANEL 641JB CUT OUT FWD CHORD LOWER SURFACE FOUND CORROSION.  FWD CHORD REMOVED & REPLACED WITH NEW CHORD PER SRM 51-31-01-0G.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
